# SDR SIMA20130825003

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 29,671 hours, 25,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR CABIN VERY HARD TO OPEN.  CLEANED AND LUBRICATED MAIN DOOR CABIN DOOR ROLLERS IAW AMM 52-18-00.  OPS CHECK GOOD.
